MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY CA 125 II REAGENT; CANCER ANTIGEN 125 KIT

ABBOTT GERMANY ALINITY CA 125 II REAGENT; CANCER ANTIGEN 125 KIT
Catalog Number 08P49-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i ca125 result on one patient.Results provided: (b)(6) 2019 = 136 u/ml; new sample tested at another laboratory (method unknown) = 16; new sample from other laboratory processed on this alinity = 16 u/ml.It is unknown if the patient is diagnosed with ovarian cancer.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints for the alinity i ca 125 ii (list 8p49), lot# 93256fp00 assay determined that there are no trends for the product related to patient results.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customers observation.Accuracy testing was performed on lot# 93256fp00 with an internal ca 125 panel and all criteria was met indicating acceptable product performance.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i ca125 ii (list 8p49), lot# 93256fp00 assay.

Brand Name
ALINITY CA 125 II REAGENT
Common Device Name
CANCER ANTIGEN 125 KIT
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8983835
Report Number3002809144-2019-00550
Device Sequence Number16212237
Product Code LTK
UDI-Device Identifier00380740131043
UDI-Public00380740131043
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number08P49-20
Device Lot Number93256FP00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE LIST 03R65-01; ALINITY I PROCESSING MODULE LIST 03R65-01; SERIAL (B)(4); SERIAL (B)(4)